# SDR ASOA02093

- Difficulty date: February 13, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N269AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120210
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4346 - DURING GROUND INSPECTION IN ATL, THE CREW REPORTED THAT THE FORWARD SECTIONOF THE EMERGENCY FLOOR LIGHTING WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A BURNED OUT BULB.  SYSTEM CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
